Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 38, Issue 2, Fall 1997  pp. 225-242.

Noncompactness measure invariance of the index

Authors Calin-Grigore Ambrozie
Author institution: Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, 70700 Bucharest, ROMANIA. E-mail:

Summary:  We state some new results of perturbations with respect to the noncompactness measure, concerning Fredholm-type objects in Banach spaces. In particular, we solve the problem of the invariance of the index in this context. We generalize some related results to the case of the variable domains.

Contents    Full-Text PDF